Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subdirectly irreducible algebras in regular permutable varieties

Author: W. Taylor
Journal: Proc. Amer. Math. Soc. 75 (1979), 196-200
MSC: Primary 08B05
MathSciNet review: 532134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If A is a finite algebra in a regular, permutable variety (of finite type), then the variety generated by A either contains an infinite subdirectly irreducible algebra or contains only finitely many subdirectly irreducible algebras. We conjecture that the hypothesis ``regular and permutable'' cannot be fully removed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08B05

Retrieve articles in all journals with MSC: 08B05

Additional Information

PII: S 0002-9939(1979)0532134-4
Article copyright: © Copyright 1979 American Mathematical Society